# SDR TWAA9901906

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5260 · Entrance Stairs
- Part: Casting
- Part number: 59161431
- Condition: Cracked
- Location: Fwd Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FWD AIRSTAIRS FORWARD DOOR CASTING WAS CRACKED IN RADIUS APPROXIMATELY 1.5 INCH LONG.  REMOVED AND REPLACED CASTING PER STANDARD PROCESSES MANUAL 6-70-01.
